CSpace
Banach空间中二阶常微分方程三点边值问题
苏永美1; 卓新建2
1999
Source Publication工程数学学报
ISSN1005-3085
Volume016Issue:004Pages:6
Abstract在弱序列完备空间,首次运用了上下解方法讨论了二阶常微分方程三点边值问题,得到了它的可解性定理。主要特点是证明一个新的比较结果,并在证明过程中使用分段求解法,这是以前没有的结论。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44120
Collection中国科学院数学与系统科学研究院
Affiliation1.山东大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
苏永美,卓新建. Banach空间中二阶常微分方程三点边值问题[J]. 工程数学学报,1999,016(004):6.
APA 苏永美,&卓新建.(1999).Banach空间中二阶常微分方程三点边值问题.工程数学学报,016(004),6.
MLA 苏永美,et al."Banach空间中二阶常微分方程三点边值问题".工程数学学报 016.004(1999):6.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[苏永美]'s Articles
[卓新建]'s Articles
Baidu academic
Similar articles in Baidu academic
[苏永美]'s Articles
[卓新建]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[苏永美]'s Articles
[卓新建]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.